# SDR HNAA2013032200143

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 336
- Aircraft time: 46,465 hours, 54,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 85350253001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FOUND CRACKED ON TOP OF FUSELAGE , UNDER CENTER PANEL 261 FT.  R & R WITH NEW PART IAW SRM 51-42-05 AND SRM 51-40-10.
